# SDR ASOA2013031503206

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 25,091 hours, 22,954 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: D920
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR DOWN- "GEAR DISAGREE" WARNING MESSAGE MAINS DOWN AND LOCKED. NOSE GEAR UP.  NOSE DOOR OPEN.  COMPLIED WITH QRH.  CYCLED GEAR EIGHT TIMES.  NOSE GEAR WOULD NOT COME DOWN.  USED ALTERNATE GEAR EXTENSION IAW QRH,  THREE GREEN NORMAL LANDING .  R & R PSEU IAW AMM 32-61-01 IAW FIM 32-60-09. OPS CHECHED GOOD.
